# SDR ASAA2013071295583

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 20,394 hours, 6,282 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, FL 270, NOTICED A DUCT SPLIT OF 21PSI, LT 25 PSI, RT 46PSI WITH N1S 100.2. PRESSURIZATION WAS NORMAL.  ADDITIONAL INFO AT CRUISE FLT (FL 380 - N1S 88.6).  THERE WAS NO DUCT SPLIT. ON DESCENT BOTH DUCT PRESSURES READ 25PSI AND NO SPLIT.  ACFT GROUNDED. OPEN.
